# SDR DXTA200601630

- Difficulty date: October 4, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 653 hours, 588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Evaporator
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG MILDEW ODOR NOTED WHEN BLOWER AND OR A/C ARE ON.  INSPECTED AND FOUND FWD EVAPORATOR TO HAVE A STRONG MILDEW ODOR.  CLEANED FWD EVAP AND OPERATED BLOWER.  NO MILDEW SMELL PRESENT REF HAWKER 400XP M/M 20-00-00 AND 21-51-00.
